# SDR AALA20190528006

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 13,469 hours, 5,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT DOOR L4 BROKEN AND UNATTACHED AT BOTTOM, CLEAR LENS MISSING. MAINTENANCE REPLACED EXIT SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-13.
